# SDR DALA13046940868

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 77,816 hours, 73,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SEAT 7 EFD EMERGENCY LIGHT INOPERATIVE AND COVER MISSING.  INSTALLED NEW LIGHT ASSY IAW MM 33-50.  OPS CHECKED GOOD.
